I think you have had some good suggestions. I physically could not completely stop my intake of certain foods while on pred, but avoiding sodium as much as you possibly can is definitely a good idea. And I really like Julie's idea of getting a new do, or get some clothes that draw attention away from your face as much as is possible for right now. It might make you feel a little better.
I don't think you sound vain. Honestly, I was 33 when I was on pred and it bothered me that I looked so wretched every minute of every day, so I commend you for taking this as well as you are!!
I'm so sorry you have to start college feeling this way. I know how awful looking in the mirror can make you feel when you look this way, and I seriously considered having t-shirts made that said something to the effect of, I don't normally look this way or something. It is rough. But hopefully you will meet some really wonderful friends in whom you can confide and trust, and you can lean on them while you get through this tapering process. (and don't try to rush the process of tapering, no matter how much you want the moon face gone. It would be far worse to taper too fast and end up right where you started on that high dose)
And come here and talk to us. So many of us have been through this and we can help and support you.
Good luck!! I hope the transition to college goes smoothly for you-it really is an exciting time!
34 years old, stay at home mom of 2 girls, ages 4 and 2.5
Diagnosed in 2007
Biweekly injections for Humira clinical trial-going well so far!!
Back on Canasa temporarily because I took Biaxin for sinuses and started seeing streaks of blood again.
Also take multivitamins and milk thistle daily.